# SDR UPS97222164

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 304-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STR 20R AT STA 304 TO 312 EXFOLIATED CORROSION OUT OF LIMITS.  CUT OUT DAMAGED STR STA 304 TO 312, FABRICATED AND INSTALLED STRINGER REPAIR PER SRM 53-10-3, 51-30-2.
